Couldn't find what you looking for?

TRY OUR SEARCH!

just spent the night in emergency with pain under ribs on right side, they suspected gall stone?? I take Efexor and have done for 12 months now, have gained 15 kilograms, and arent happy bout that!! have had 5 episodes now of unexplained pain.
Reply

Loading...

I don't know if you guys know this, but you are supposed to take effexor with a meal. If you don't, you will end up with stomach problems like you all are describing. The pain is almost like when you take a multi-vitamin or calcium pill without eating. It's very rough on the stomach, and needs food to help it go through your digestive system. Hope this helps some of you!
Reply

Loading...

try using Cassava root and licorice caps,for your stomach, works!
Reply

Loading...

lol Yes I have had pain in my right rib area ..Found out i had cyst on kidneys both sides..but i got a endoscopy and the doc did a biopsy that checks for stomach cancer ect... well he found a infection called h pylorie that was it .it doesnt mean stomach cancer because u have pain in your rib i still get the pain under my rib .had a cat scan altra sound and endoscopy lots of blood done .if you had any kind of cancer you would have blood work come back not normal like white cells and red would be off alot
Reply

Loading...

If your blood was normal you dont have any cancer..
Reply

Loading...

when you take effexa it causes thoughs side effects weight loss and sweats and dizzy act..I took effexa for years and never had anything bad happen to me
Reply

Loading...

Been having the same problem only in the middle below my ribs. The GI doctor called it gastritis. He took a biopsy, will know results next week. I feel it is caused by taking the Effexor also but the doctors just look at me funny when I bring it up.
Reply

Loading...

because its not from the effexa lol
Reply

Loading...

Figure I'll add to this conversation, hoping to find answers.  My mom is in the hospital right now in the ICU.  She's was taking effexor for a long time and over the past year or two has been complaining about acid reflux, odd pains in her back and other similar things.  Seemingly unrelated, she developed breast cancer and had a double mastectomy and was recovering just fine over a week.  Then BAM two weeks ago she is hit by excrutiating pain and we take her to the hospital immediately.  Turns out she needs to have her gallbladder removed, even though there were no stones... There was something very wrong with it but it didn't show up in the MRI or when they went in and looked at it internally.  So when they remove it they realize it's gangrene and was turned to mush.  Now her body is going crazy and she's in critical condition in the ICU using a ventilator to breathe.  Today I asked my dad what they do about her medications she takes daily like Effexor.  Then I started to think maybe this is RELATED to the drug she's been taking every day... She wasn't healthy before, didn't eat well or exercise but gangrene gallbladder???  There has to be an explanation.  If anyone can help, PLEASE let me know any information. 
Reply

Loading...

YES I AM RIGHT NOW


IN THE MIDST OF SEVERE GASTROINTESTINAL COMPLICATIONS AS AS RESULT OF TRYING TO REDUCE AND CEASE EFFEXOR XR. I have spent the past 60 days suffering beyond my imagination from severe gastrointestinal torment that has brought my life to a halt. I reduced my effexor xr after the past few yrs on 300 mg/day over a few weeks. a week after all E-XR was done, I had a sudden onset of huge abdomen bloat (still exactly the same size 8 wks later) looking 5 mos pregnant and no clothes fit me (I was a beautiful size 4 trim petitie woman with no health problems in my life) knifelike pain under ribs, lump in my right upper breast/neaqr arm pit, swollen lymph glands by left groin area, gas, acid reflux, vomiting, dark black green oily stools, unable to lay on my stomach, feels like lead weight in the base of my groin, forced to begin taking some effexor again to ward off what felt like a medieval plague. ALL THATS PAST NOW FOR THE MOST PART.   many of these days I was unable to leave my bedroom.  overall fatigue/exhaustion.


 


 


I have not lost weight, I have gained weight and feel hungry a lot.


 


I have no healthcare, no family and no income. the job interviews I had set up are distant memories from mid August. It is now late October and I am so afraid to go to the emergency room still. I have been self treating kept thinking it would pass and also afraid of a misdiagnosis until I had things narrowed down.


 


I had no idea to relate this to effexor until 3 weeks ago. no clue this nightmare could happen to me. I can't enjoy food, laying down, sitting up, walking around, driving. Everything causes the watermelon feeling in my distended abdoment to feel like bursting. Enemas, laxatives have no effect.


 


Three days ago, I finally broke open a box of tamiflu I had saved from yrs back and have had 1 every 12 hours.   whew.


still a bloated big fat 5 mos preg stomach but at least I am now at the pc typing for the first time in weeks. There is still a brick in my lower belly not related to stool or gas. ????? any cluues most welcome. I am going to get myself to the ER at the most decent hosp. nearby and let them know in advance I have no money. that kept me from going until now. I no longer care to speculate. I want to survive this.


 


 


the truth inside me is htis:    I am so lonely having no one at all to turn to when so sick. I used to look great and was about dating and trying to open my live to romance and love -----   but now who would ever want me. feel like my whole life is over.

Reply

Loading...

ive been taking it for 3 weeks and my somtach is begining to hurt really bad . ive gotta many other side effects and i dont feel any better , with me i never have to wait 3 weeks to see if a drug will work.. my doc. wont take me off cause i usaully dont do well on anti depresses . this is 1st time im aleast stable on one ... but i hope you feel better , maybe go off the drug ?

Reply

Loading...

Wow - this so coincidental !

I am on 150mg XR (3 years now) and also experienced those symptoms. 

Also heard of someone else having these symptoms ;-)

I also had problems with my bladder - Tumour that started paining and bleeding

and had it removed. But i'm not sure this is related to the usage of Effexor.

But good luck and strength to you.

Reply

Loading...

I was on effexor for about 7 months, and ended up at 150 mg by the time I got off. I quit cold turkey and literally couldn't leave my house for at least a week. Vomiting, diarrhea, nausea, brain shocks, etc. I stayed off of it for a month and a half, and literally had chronic diarrhea (going 2-3) times a day the ENTIRE time. I hadn't had one single normal stool for over a month since stopping. After a month and a half though, it got worse and I began vomiting as well. I ended up going to the ER I got so sick and lost a total of 15 pounds. I decided to just go back on effexor after my trip to the hospital, and my diarrhea immediately stopped. My stomach still feels like sh*t though, because that's how effexor makes your stomach feel. I think it's permanently messed up now because I never have a good stomach day now. I feel addicted to this sh*t for life.

Reply

Loading...


How often does a German prostitute actually fart?
Reply

Loading...


and what makes them fart?
Reply

Loading...